Next Article in Journal
Extrapolation Method for Improving the Solution of Fuzzy Initial Value Problems
Previous Article in Journal
An Existence Theorem for General Mixed Multivalued Mildly Nonlinear Variational Inequalities without Convexity
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2003, 8(2), 165-172; doi:10.3390/mca8020165

On Some Sequence Spaces and Lacunary σ-Statistical Convergence

1
Yüzüncü Yil University, Department of Mathematics, Van /Turkey
2
Indiana University, Department of Mathematics, Bloomington, IN47405
*
Authors to whom correspondence should be addressed.
Published: 1 August 2003
Download PDF [355 KB, uploaded 31 March 2016]

Abstract

In this note, we define and study two concepts which arise from the notion of lacunary strong convergence, and invariant means, namely lacunary strong σ- convergence with respect to an Orlizi function and lacunary a-statistical convergence and established the relationship between these two concepts.
Keywords: Orlicz functions; Invariant Means; lacunary strong convergence; statistical convergence Orlicz functions; Invariant Means; lacunary strong convergence; statistical convergence
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Savaş, E.; Savaş, R. On Some Sequence Spaces and Lacunary σ-Statistical Convergence. Math. Comput. Appl. 2003, 8, 165-172.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top